# SDR FDEA201203191003

- Difficulty date: March 19, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 64,304 hours, 13,588 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050213
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, INBD FORWARD HINGE BRACKET LOWER OTBD STUD HOLE SPOTFACE, FOUND CORRODED.  REWORKED AND FOUND EXCEED LIMIT IAW CMM 57-44-08, REV 72.  EXISTING THICKNESS 0.415",  REMAINING THICKNESS  0.384".  MATERIAL REMOVED: FWD 0.002"AND AFT  0.029",  MINIMUM ALLOWABLE THICKNESS 0.423".   REWORKED CARRIED OUT IAW EA 1-5750-157159, PART 1, STEPS 1, 2, 3, AND 6.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
